# SDR ANCF20220506018

- Difficulty date: May 5, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N481AV
- Make and model: Airbus A320-214
- Aircraft serial: 4381
- Aircraft time: 26,147 hours, 25,714 cycles
- Engine: Cfmint CFM565B43
- Engine time: 25,481 hours, 24,435 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PILOT REPORT
05.MAY.2022 WO 54'436'967=> (EGT OVERLIMIT) - EGT OVERLIMIT ON ENG 1 APPEARS ON ECAM DURING TO.

ACTIONS TAKEN
05.MAY.2022 WO 54'436'967=> (EGT OVERLIMIT) - IN ACCORDANCE WITH TSM 77-00-00-810-849-A EGT OVERLIMIT ON ENG 1 AND AMM SUBTASK 72-00-00-290-053-A STEP B.(2).(B) AND FDIMU MEMORY READ, AND ENGINEERING INFORMATION. NO TROUBLESHOOTING IS NECESSARY. THE AIR DUCTS. THE THERMOCOUPLES. OIL PIPES WAS CHECKED BY VISUAL INSPECTION. DISCREPANCIE SNO WERE FOUND. NORMAL CONDITION.
